# SDR 2003FA0000804

- Difficulty date: August 6, 2003
- Submitted: August 6, 2003
- Operation: General aviation
- Aircraft: N577ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496153
- Aircraft time: 899 hours
- System (JASC): 7100 · Powerplant System
- Part: Flywheel
- Part number: LW18506
- Condition: Broken
- Location: Starter
- Part time: 899 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLYWHEEL ASSEMBLY AFT BELT GROOVE FLANGE BROKEN.  FLANGE WEB AREA VERY THIN.
